# SDR SWIA201437845

- Difficulty date: May 11, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 33,293 hours, 27,497 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 691
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN HAS A GOUGE AT BS 691, S20L.  C-CHECK, REPAIRED SKIN IAW EA.
